Title: Generalized Beta-Convex Functions and Integral Inequalities
Author(s): Bandar Bin-Mohsin, Muhammad Uzair Awan, Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar, Awais Gul Khan
Pages: 180-192
Cite as:
Bandar Bin-Mohsin, Muhammad Uzair Awan, Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar, Awais Gul Khan, Generalized Beta-Convex Functions and Integral Inequalities, Int. J. Anal. Appl., 14 (2) (2017), 180-192.


In this paper, we introduce the concept of generalized beta-convex functions. This new class of convex functions includes several new and previous known classes of convex functions as special cases. We derive some integral inequalities of Hermite-Hadamard type via generalized beta-convex functions. Some special cases are also discussed. Results proved in this paper can be viewed as significant new contributions in this dynamic field.

Full Text: PDF



  1. W. W. Breckner, Stetigkeitsaussagen fiir eine Klasse verallgemeinerter convexer funktionen in topologischen linearen Raumen. Pupl. Inst. Math. 23 (1978), 13-20. Google Scholar

  2. G. Cristescu and L. Lupsa, Non-connected Convexities and Applications, Kluwer Academic Publishers, Dordrecht, Holland, 2002. Google Scholar

  3. G. Cristescu, M. A. Noor, M. U. Awan, Bounds of the second degree cumulative frontier gaps of functions with generalized convexity, Carpathian J. Math. 31 (2) (2015), 173-180. Google Scholar

  4. S. S. Dragomir, Inequalities of jensen type for ϕ-convex functions, Fasciculi Mathematici, (2015). Google Scholar

  5. S. S. Dragomir, R. P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett., 11 (5) (1998), 91-95. Google Scholar

  6. S. S. Dragomir, C. E. M. Pearce, Selected topics on Hermite-Hadamard inequalities and applications, Victoria University, Australia, 2000. Google Scholar

  7. S. S. Dragomir, J. Pecaric, L. E. Persson, Some inequalities of Hadamard type. Soochow J. Math. 21 (1995), 335-341. Google Scholar

  8. Z.B. Fang, R. Shi, On the (p,h)-convex function and some integral inequalities, J. Inequal. Appl. 2014 (2014), Article ID 45. Google Scholar

  9. E. K. Godunova, V. I. Levin, Neravenstva dlja funkcii sirokogo klassa, soderzascego vypuklye, monotonnye i nekotorye drugie vidy funkii. Vycislitel. Mat. i. Fiz. Mezvuzov. Sb. Nauc. Trudov, MGPI, Moskva. (1985) 138-142, (in Russian). Google Scholar

  10. I. Iscan, Hermite-Hadamard type inequalities for harmonically convex functions, Hacettepe J. Math. Stat. 43 (6) (2014), 935-942. Google Scholar

  11. S. K. Khattri, Three proofs of the inequality $e Google Scholar

  12. W. Liu, New integral inequalities involving Beta function via p-convexity, Miskolc Math. Notes, 15 (2) (2014), 585-591. Google Scholar

  13. M. A. Noor, Some developments in general variational inequalites, Appl. Math. Comput. 151 (2004), 199-277. Google Scholar

  14. M. A. Noor, K. I. Noor, Harmonic variational inequalities, Appl. Math. Inform. Sci. 10 (2016), 1811-1814. Google Scholar

  15. M. A. Noor, K. I. Noor, Some implict methods for solving harmonic variational inequalities, Int. J. Anal. Appl. 12 (1) (2016), 10-14. Google Scholar

  16. M. V. Mihai, M. A. Noor, K. I. Noor, M. U. Awan, Some integral inequalities for harmonic h-convex functions involving hypergeometric functions. Appl. Math. Comput. 252 (2015), 257-262. Google Scholar

  17. M. A. Noor, M. U. Awan, K. I. Noor, Some new bounds of the quadrature formula of Gauss-Jacobi type via (p,q)-preinvex functions, Appl. Math. Inform. Sci. Lett., 5 (2) (2017), 51-56. Google Scholar

  18. M. A. Noor, M. U. Awan, M. V. Mihai, K. I. Noor, Hermite-Hadamard inequalities for differentiable p-convex functions using hypergeometric functions, Publications de l’nstitut Mathematique, 100 (114) (2016), 251-257. Google Scholar

  19. M. A. Noor, K. I. Noor, M. U. Awan, Integral inequalities for coordinated harmonically convex functions. Complex Var. Elliptic Equat. 60 (6) (2015), 776-786. Google Scholar

  20. M. A. Noor, K. I. Noor, M. U. Awan, S. Costache, Some integral inequalities for harmonically h-convex functions. U. P. B. Sci. Bull., Series A. 77 (1) (2015), 5-16. Google Scholar

  21. M. A. Noor, K. I. Noor, S. Iftikhar, Harmonic beta-preinvex functions and inequalities, Int. J. Anal. Appl. (2017) 13(2), 144-160. Google Scholar

  22. M. A. Noor, K. I. Noor, S. Iftikhar,Integral inequalities for differentiable relative harmonic preinvex functions, TWMS J. Pure Appl. Math. 7(1) (2016), 3-19. Google Scholar

  23. M. A. Noor, K. I. Noor, S. Iftikhar, Hermite-Hadamard inequalities for strongly harmonic convex functions, J. Inequal. Special Funct. 7 (3) (2016), 99-113. Google Scholar

  24. M. A. Noor, K. I. Noor, S. Iftikhar, Fractional integral inequalities for harmonic geometrically h-convex functions, Adv. Studies Contemp. Math. 26 (3) (2016), 447-456. Google Scholar

  25. M. A. Noor,K. I. Noor, S. Iftikhat, M. U. Awan, Strongly generalized harmonic convex functions and integral inequalities, J. Math. Anal. 7 (3) (2016), 66-71. Google Scholar

  26. M. E. Ozdemir, E. Set, M. Alomari, Integral inequalities via several kinds of convexity, Creat. Math, Inform., 20 (1) (2011), 62-73. Google Scholar

  27. C. E. M. Pearce, J. Pecaric, Inequalities for differentiable mappings with application to special means and quadrature formula, Appl. Math. Lett., 13 (2000), 51-55. Google Scholar

  28. M. Z. Sarikaya, A. Saglam, H. Yildrim, On some Hadamard-type inequalities for h-convex functons, J. Math. Inequal. 2 (2008), 335-341. Google Scholar

  29. E. Set, New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals, Comput. Math. Appl., 63 (7) (2012), 1147-1154. Google Scholar

  30. M. Tunc, E. Gov, U. Sanal, On tgs-convex function and their inequalities, Facta universitatis (NIS) Ser. Math. Inform. 30 (5) (2015), 679-691. Google Scholar

  31. S. Varoˇ sanec, On h-convexity, J. Math. Anal. Appl. 326 (2007), 303-311. Google Scholar

  32. K. S. Zhang, J. P. Wan, p-convex functions and their properties. Pure Appl. Math. 23 (1) (2007), 130-133. Google Scholar


Copyright © 2020 IJAA, unless otherwise stated.